Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a problem of C. E. Shannon in graph theory

Author: M. Rosenfeld
Journal: Proc. Amer. Math. Soc. 18 (1967), 315-319
MSC: Primary 05.40; Secondary 90.50
MathSciNet review: 0207590
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Claude Berge, Théorie des graphes et ses applications, Collection Universitaire de Mathématiques, II, Dunod, Paris, 1958 (French). MR 0102822
  • [2] Oystein Ore, Theory of graphs, American Mathematical Society Colloquium Publications, Vol. XXXVIII, American Mathematical Society, Providence, R.I., 1962. MR 0150753
  • [3] Claude E. Shannon, The zero error capacity of a noisy channel, Institute of Radio Engineers, Transactions on Information Theory, IT-2 (1956), no. September, 8–19. MR 0089131

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.40, 90.50

Retrieve articles in all journals with MSC: 05.40, 90.50

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society